Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Male Sexual Disorders
Question: boyfriend could not penetrate
|cartagena79 - Fri Sep 11, 2009 2:09 am|
Hi, I am a 30 years old femele in a new relationship. My boyfriend and I had never talk abaut when we were to become intimate and never really rush to it, then he got send away due to his legal status, so we did not see eachother often when we finally concrete to spend five days together we were very exited to see each other and thing got normally when becoming intimate (kissing, hugging and getting nude) but when it was time for him to penetrate, first of all could not fine my entrance, and when finally did he lost his erection he said because I took to long that were he comes from they just go ahead and do it, he try to bring his erection back by stroking and moving his member but nothing happend. I was left unsatisfy and humilated at that moment he didn't try to touch me until two day later and the same happend, he lost his erection I try then to strok his member and rub it to but did not work, I had only had one partner before him and I never had this problem. Am I not sexually enough for him? or He is the problem?
My previous partner was older and was more sexually active, we had intercurse twice in a day when we meet for four days and three nights. My actual boyfriend is currently 33 and the only medical problem that he had was his tiroid
|Dr.M.jagesh kamath - Mon Nov 02, 2009 12:34 pm|
Hello,Your boy friend probably suffered from performance anxiety.Since he was not able to penetrate in the first instance possibly due to his ignorance of the female anatomy.The second time there is a pressure to perform which took away the performance.I do not think there was any problem with you.Erectile dysfuction is of two types.Psychogenic and organic.In the second type the person will not get nocturnal ie erections in sleep.Drugs,Cigarettes,alcohol could dim sensations or could act on the blood vessels ie vasculogenic ED.Some have hormone related ED,and the last neurogenic ED due to neurologic problems.Your problem relating to your boy friend can be tackled with tact and reassurance.OK?
|cartagena79 - Sun Dec 27, 2009 2:48 am|
Thank you doctor for your response. I will find a way to make him feel confortable and not rush into things, as well as ask what I can do to stimulate his libido.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.